Alright I lied. I’m posting. I’m exhausted. I’m rambling.
Can’t sleep. Can’t seem to balance. I think I’m falling to the artists’ obsession with their medium. I would love nothing more than to quit my job and stay home painting. I stay up painting as long as I can, wake up and instantly my mind is on my palatte. I can’t fall asleep. Can’t stay asleep. Wake up early. Can’t fall back to sleep with the thoughts of color combinations, shading, lining, running, racing through my mind.
Or it’s my meds, or the weather, or maybe I’m anemic. Saw Psychiatrist yesterday. He was welcoming as always despite being upset with me last time. That was a relief. I told him that I’ve been incredibly fatigued and not sleeping. I have Trazadone for sleeping. If I take too much I’m hung over and groggy all day. If I don’t take enough I either don’t fall asleep or don’t stay asleep. I also suspect that it slows down my resting metabolism when I’m asleep. It’s just a theory.
Last night I woke up at 230a… around 330a I took about a quarter of one just to help me fall asleep again. I woke up before my Cantina Band alarm went off and preceded to Snooze it once it did. Dragging myself out of bed is ridiculous. This never used to be my problem. I was never a Snooze button person. Regardless of how little sleep I get I always just got right up. Everything feels heavy and slow. My brain feels thick. I hate feeling like this.
Therapist thinks it’s the new meds. Friend thinks it’s the weather and/or just need to give side effects a chance to pass. Psychiatrist isn’t worried at all and doesn’t even feel the need to see me for another month. So I’ll be continuing with 5mg of Abilify for the next month. I’m going to try my damnedest to really limit, if not eliminate, my drinking. I’ve been doing really well with this.
I also realized that the only iron I’m probably getting is in my multi-vitamin and really you only absorb a fraction of what the label says. Might explain the nosebleeds too. Time to invest in an iron supplement I think.
NAP. Nap. nap. Zzzzzzzz……….